Apap Przeziębienie FAST, tabletki musujące, 10 szt

Apap Przeziębienie FAST, tabletki musujące, 10 szt
Brand: USP-Zdrowie
Product Code: APAPPrzeziebienieFast10tabl
Availability: In Stock
Price: $12.49
Qty:     - OR -   Add to Wish List
Add to Compare

APAP Cold FAST is the effervescent formulation that quickly fights the symptoms of colds and flu, such as elevated temperature, sore throat, headache, muscle and bone and joint pain. The current formulation Vitamin C is essential for the proper functioning of the immune system.


paracetamol 500mg, L-ascorbic acid 300 mg. Other ingredients: anhydrous citric acid, sodium bicarbonate, sodium carbonate anhydrous, povidone, Macrogol 6000, 135,460 lemon flavor, sodium saccharin, aspartame (E951) flavor, lemon-lime 135,459, magnesium stearate, sodium riboflavin phosphate.


Adults and adolescents over 12 years:
Once 1 tablet. Take every 4-6 hours. Do not use more than 3 tablets a day. Before taking the tablet should be dissolved in ˝ cup of water.


The product contains paracetamol and vitamin C. Paracetamol is an analgesic and antipyretic. Vitamin C supplements increased demand for ascorbic acid, common colds or influenza.

Short-term treatment of symptoms occurring in the course of colds or flu, such as fever, headache, sore throat, muscle aches and pains osteoarthritis.


Do not take if:

  • Previously observed symptoms of allergy to paracetamol or any of the other ingredients.
  • There are the following diseases: congenital glucose-6-phosphate dehydrogenase deficiency, severe liver or kidney disease, viral hepatitis, urolithiasis, alcoholism, phenylketonuria.
  • During treatment with MAO inhibitors and within 2 weeks of discontinuation of these medications or zidovudine.
  • Should not be used during pregnancy and breast feeding.
  • Should not be used in children under the age of 12 years.
Powered By OpenCart
Belmont Nutrition & Herbs - Polska Apteka w Chicago © 2018